×

zbMATH — the first resource for mathematics

A global bifurcation theorem with applications to functional differential equations. (English) Zbl 0314.47041

MSC:
47J05 Equations involving nonlinear operators (general)
47H10 Fixed-point theorems
34K05 General theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R; Cooke, K, Differential-difference equations, (1963), Academic Press New York
[2] Browder, F.E, Another generalization of the Schauder fixed point theorem, Duke math. J., 32, 399-406, (1965) · Zbl 0128.35901
[3] Browder, F.E, A further generalization of the Schauder fixed point theorem, Duke math. J., 32, 575-578, (1965) · Zbl 0137.32601
[4] Brown, R, The Lefschetz fixed point theorem, (1971), Scott, Foresman Glenview, Ill · Zbl 0216.19601
[5] Crandall, M.G; Rabinowitz, P.H, Bifurcation from simple eigenvalues, J. functional analysis, 8, 321-340, (1971) · Zbl 0219.46015
[6] Cunningham, W.J, A nonlinear differential-difference equation of growth, (), 708-713 · Zbl 0055.31601
[7] Darbo, G, Punti uniti in trasformazioni a condiminio non compatto, (), 353-367
[8] Grafton, R.B, A periodicity theorem for autonomous functional differential equations, J. differential equations, 6, 87-109, (1969) · Zbl 0175.38503
[9] Grafton, R.B, Periodic solutions of certain lienard equations with delay, J. differential equations, 11, 519-527, (1972) · Zbl 0231.34063
[10] Hale, J, Functional differential equations, (1971), Springer-Verlag New York · Zbl 0222.34003
[11] Jones, G.S, The existence of periodic solutions of f′(x) = −αf(x − 1)[1 + f(x)], J. math. anal. appl., 5, 435-450, (1962) · Zbl 0106.29504
[12] Jones, G.S, On the nonlinear differential difference equation f′(x) = −αf(x − 1) × [1 + f(x)], J. math. anal. appl., 4, 440-469, (1962) · Zbl 0106.29503
[13] Jones, G.S, Periodic motions in Banach space and applications to functional differential equations, Contrib. differential equations, 3, 75-106, (1964)
[14] Kakutani, S; Markus, L, On the nonlinear difference-differential equation y′(t) = [A − by(t − τ)]y(t), Contrib. theory nonlinear oscillations, 4, 1-18, (1958) · Zbl 0082.30301
[15] Kaplan, J; Yorke, J, Ordinary differential equations which yield periodic solutions of differential delay equations, J. math. anal. appl., 48, 317-324, (1974) · Zbl 0293.34102
[16] Krasnosel’skii, M.A, Topological methods in the theory of nonlinear integral equations, (1964), MacMillan Co New York · Zbl 0111.30303
[17] Kuratowski, C, Sur LES espaces complets, Fund. math., 15, 301-309, (1930) · JFM 56.1124.04
[18] Nussbaum, R.D, The fixed point index and asymptotic fixed point theorems for k-set-contractions, Bull. amer. math. soc., 75, 490-495, (1969) · Zbl 0174.45402
[19] Nussbaum, R.D, Asymptotic fixed point theorems for local condensing maps, Ann. of math., 191, 181-195, (1971) · Zbl 0202.54004
[20] Nussbaum, R.D, The fixed point index for local condensing maps, Ann. mat. pura appl., 89, 217-258, (1971) · Zbl 0226.47031
[21] Nussbaum, R.D, Some asymptotic fixed point theorems, Trans. amer. math. soc., 171, 349-375, (1972) · Zbl 0256.47040
[22] Nussbaum, R.D, Periodic solutions of some nonlinear, autonomous functional differential equations, II, J. differential equations, 14, 360-394, (1973) · Zbl 0311.34087
[23] Nussbaum, R.D, Periodic solutions of some nonlinear, autnomous functional differential equations, Ann. mat. pura appl., 101, 263-306, (1974) · Zbl 0323.34061
[24] Rabinowitz, P, Some global results for nonlinear eigenvalue problems, J. functional analysis, 7, 487-513, (1971) · Zbl 0212.16504
[25] Whyburn, G.T, Topological analysis, (1958), Princeton University Press Princeton, N.J
[26] Wright, E.M, The stability of solutions of non-linear difference-differential equations, (), 18-26 · Zbl 0038.25101
[27] Wright, E.M, A nonlinear difference-differential equation, J. reine angew. math., 194, 66-87, (1955) · Zbl 0064.34203
[28] {\scM. G. Krein and M. A. Rutman}, Linear operators leaving invariant a cone in a Banach space, Amer. Math. Soc. Transl. no. 26 (ser. 1). · Zbl 0030.12902
[29] {\scR. E. L. Turner}, Transversality and cone maps, Arch. Rational Mech. Anal., to appear. · Zbl 0321.47044
[30] {\scR. D. Nussbaum}, The range of periods of periodic solutions of x′(t) = −αf(x(t − 1)), Quart. Appl. Math., to appear. · Zbl 0359.34066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.